Browsing FEF - Makale Koleksiyonu | Matematik Bölümü / Department of Mathematics by Citation "Farajzadeh, A. P., Zanganehmehr, P. & Hasanoğlu, E. (2021). A new form of Kakutani fixed point theorem and intersection theorem with applications. Applied And Computational Mathematics, 20(3), 430-435."
Now showing items 1-1 of 1
(Ministry Communications & High Technologies, 2021)The first aim of this paper is to extend the Kakutani's fixed point theorem from locally convex topological vector spaces to linear topological spaces. The second goal is to present sufficient conditions under which the ...